# SDR SWIA201436327

- Difficulty date: January 16, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 25,874 hours, 21,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128 VERTICAL POST AT BL 0.0, LT & RT  SIDES, HAVE INDICATIONS NOTED AT FT FLANGE RADIUS AT WL 69.00. APPROXIMATELY 4 INCHES IN LENGTH 60% FSH.  C-CHECK INSTALLED NEW LT &  RT VERTICAL POSTS IAW SRM & REO.
